MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/PACKAGE); IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/PACKAGE); IMPLANT
Catalog Number 50-20406E
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device still in patient.
 
Event or Problem Description
It was reported that screw head had sheared off post-operatively.No medical intervention is required.
 
Additional Manufacturer Narrative
Even if the device was not returned, an image has been provided in trackwise that confirms the reported event ¿sheared off screw head¿.The device could not be returned.It was confirmed that screwdriver blade 62-20130 and drill 91-16007 have been used during the procedure.The screwdriver blade is intended to be used for 2.0/2.3 mm screws, whereas the drill is intended to be used for 2.0/2.3 mm screws up to a length of 7 mm.Conclusively, both blade and drill were appropriate to be used for the affected screw.The following are examples of possible root causes according to the related risk management file: - wrong/ missing information - too much load on implant/ bone (e.G.Due to tmj disorder/disease) - improper insertion/ positioning of implant, - abnormal mental/ physiological condition of patient - wrong implant placement (e.G.Region with reduced bone quality, too much bone compression during screw insertion), - implant was damaged by instrument/screw during bending/shaping/insertion - implant damaged during sterilization (e.G.Gamma radiation) - wrong choice of implant (e.G.Screw too short due to system mixup and / or poorly assembled/used instrument or misleading measuring/identification) based on statistical evaluation there are no indications for any systematic design, material or manufacturing related issue.Therefore no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.If the device will be returned, the investigation will be re-evaluated.
 
Event or Problem Description

Brand Name
BONE SCREW, CROSS-PIN, DIAM.2.0X6MM, (1/PACKAGE)
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7973821
Report Number0008010177-2018-00102
Device Sequence Number11104837
Product Code JEY
UDI-Device Identifier07613154643547
UDI-Public07613154643547
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-20406E
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1